Periodic solutions of some ecological models

Fred Brauer

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


A result is given on the existence of an asymptotically stable periodic solution of a class of systems of periodic ordinary differential equations. The result is applied to a lake eutrophication model with seasonal effects, and some suggestions are made for the solution of such models.

Original languageEnglish (US)
Pages (from-to)143-152
Number of pages10
JournalJournal of Theoretical Biology
Issue number1
StatePublished - Nov 7 1977
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Agricultural and Biological Sciences(all)
  • Applied Mathematics


Dive into the research topics of 'Periodic solutions of some ecological models'. Together they form a unique fingerprint.

Cite this